Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had unprotected sex. Delayed periods. Took MT-pill and cytolog. Had bleeding fro 10 days. Suffer fever. Chances of pregnancy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11917 Questions
Hello Mam

Me nd my fiance have made a bed relation(Unsafe) before our marriage on 01-04-2013. Last period of her was 17-03-2013. But when she has not got her period till 28/04/2013, we have consulted a gyeno. She offered the medicine MT-Pill and Cytolog (After two days of first medicine). My fience use the cytolog on 01-05-2013 nd after that period comes nd bleeding continued for more then 10 days. Now she is suffering for fever(thiroid) from last 20 days and yet next period has not come. our consulted gyeno is on leave for next 15 days. So please help me that is there any chance of pregenency.
Posted Tue, 25 Jun 2013 in General Health
Answered by Dr. Michelle Gibson James 24 minutes later
Hi, thanks for using healthcare magic

The medication that she was given by her gynaecologist would have resulted in an abortion , this abortion would have resulted in the bleeding that she saw, that bleeding was not her period but caused by the abortion.
This medication is effective and it is not likely that she is still pregnant.

If she is having a fever and feeling unwell it is possible that all of the products of conception ( the different aspects of pregnancy) did not leave her body and she may have what is called- retained products of conception.
This can result in an infection which would cause a fever.
This infection may also cause pain in her abdomen which would be cramping.

If her doctor is not available then she may want to visit another doctor for examination and investigations which may include an ultrasound to check the womb.She would need antibiotics and any remaining products would have to be removed by a procedure called dilation and curretage.

It can take a little while after an abortion for the body to get back to normal regular periods.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Follow-up: Had unprotected sex. Delayed periods. Took MT-pill and cytolog. Had bleeding fro 10 days. Suffer fever. Chances of pregnancy? 24 minutes later
Is there need to consult gyno. because this is next to impossible for us to consult with docter. What is the possible time for period to come.
Answered by Dr. Michelle Gibson James 38 minutes later

The fever may possibly be as a result of infection in the womb. This is more likely if she is having any pain in her abdomen as well.

If this is the case she needs to see a doctor. If her doctor is not available at the moment then she would need to see another one to see if anything is remaining in the womb.

It may take up to 6 weeks for the period to come back in some women.

Please feel free to ask any additional questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor